Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 70, Number 3
HTML articles powered by AMS MathViewer

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 70, Number 3 (1964)
PDF
Bull. Amer. Math. Soc. 70 (1964)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 70, Number 3 (1964)
PDF
Bull. Amer. Math. Soc. 70 (1964)
Research problems
PDF
Bull. Amer. Math. Soc. 70 (1964), 338-342
The Annual meeting in Miami
John W. Green and Morton L. Curtis PDF
Bull. Amer. Math. Soc. 70 (1964), 343-356
The February meeting in New York
Everett Pitcher PDF
Bull. Amer. Math. Soc. 70 (1964), 356
Groups with a Bruhat decomposition
Charles W. Curtis PDF
Bull. Amer. Math. Soc. 70 (1964), 357-360
On the group ${\mathcal E}\left [ X \right ]$ of homotopy equivalence maps
Weishu Shih PDF
Bull. Amer. Math. Soc. 70 (1964), 361-365
Ergodic properties of isometries in $L^p$ spaces $1 < p < \infty$
A. Ionescu Tulcea PDF
Bull. Amer. Math. Soc. 70 (1964), 366-371
Some curious involutions of spheres
Morris W. Hirsch and John Milnor PDF
Bull. Amer. Math. Soc. 70 (1964), 372-377
Tensor product analysis of partial difference equations
R. E. Lynch, J. R. Rice and D. H. Thomas PDF
Bull. Amer. Math. Soc. 70 (1964), 378-384
Sous-groupes d’indice fini dans $SL\left ( {n,Z} \right )$
H. Bass, M. Lazard and J-P. Serre PDF
Bull. Amer. Math. Soc. 70 (1964), 385-392
On the reduction theory of von Neumann
Shôichirô Sakai PDF
Bull. Amer. Math. Soc. 70 (1964), 393-398
The equivalence, for varieties of semigroups, of two properties concerning congruence relations
E. J. Tully Jr. PDF
Bull. Amer. Math. Soc. 70 (1964), 399-400
A theorem on filtered Lie algebras and its applications
Shoshichi Kobayashi and Tadashi Nagano PDF
Bull. Amer. Math. Soc. 70 (1964), 401-403
Irreducible graphs
J. W. T. youngs PDF
Bull. Amer. Math. Soc. 70 (1964), 404-405
Cohomology and deformations of algebraic structures
Albert Nijenhuis and R. W. Richardson Jr. PDF
Bull. Amer. Math. Soc. 70 (1964), 406-411
Invariant domains for Kleinian groups
R. Accola PDF
Bull. Amer. Math. Soc. 70 (1964), 412-413
Differentiable norms in Banach spaces
Guillermo Restrepo PDF
Bull. Amer. Math. Soc. 70 (1964), 413-414
Locally flat strings
Charles Greathouse PDF
Bull. Amer. Math. Soc. 70 (1964), 415-418
Some theorems on bounded holomorphic functions
E. L. Stout PDF
Bull. Amer. Math. Soc. 70 (1964), 419-421
A generalization of Morse-Smale inequalities
Harold Rosenberg PDF
Bull. Amer. Math. Soc. 70 (1964), 422-427
Cohomology of cyclic groups of prime square order
J. T. Parr PDF
Bull. Amer. Math. Soc. 70 (1964), 427-428
The stable structure of quite general linear groups
Hyman Bass PDF
Bull. Amer. Math. Soc. 70 (1964), 429-433

Book Reviews
Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Homology, by Saunders MacLane.
Reviewer: David A. Buchsbaum
Review information PDF
Bull. Amer. Math. Soc. 70 (1964), 329-331
Introduction to differentiable manifolds, by Louis Auslander and Robert E. MacKenzie.
Reviewer: Robert Hermann
Review information PDF
Bull. Amer. Math. Soc. 70 (1964), 331-333
Homology theory. An introduction to algebraic topology, by S. Wylie and P. J. Hilton.
Reviewer: W. S. Massey
Review information PDF
Bull. Amer. Math. Soc. 70 (1964), 333-335
Opere mathematiche. Memorie e Note, by Vito Volterra.
Reviewer: A. Weinstein
Review information PDF
Bull. Amer. Math. Soc. 70 (1964), 335-337